`a`
Related Articles
1

A Harnack type inequality and a maximum principle for an elliptic-parabolic and forward-backward parabolic De Giorgi class

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 853 - 866, 2017

Fabio Paronetto - (email)

 Abstract       References       Full Text      Related Articles

2

A two-phase flow model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3273 - 3294, 2017

Theodore Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

3

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

4

Existence of solutions for a class of abstract neutral differential equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2455 - 2482, 2017

Hernán R. Henríquez - (email), Claudio Cuevas - (email), Juan C. Pozo - (email), Herme Soto - (email)

 Abstract       References       Full Text      Related Articles

5

A Cahn-Hilliard-Navier-Stokes model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2663 - 2685, 2016

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

6

Optimal power for an elliptic equation related to some Caffarelli-Kohn-Nirenberg inequalities

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 1975 - 2005, 2016

Mayte Pérez-Llanos - (email)

 Abstract       References       Full Text      Related Articles

7

Groups of asymptotic diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6331 - 6377, 2016

Robert McOwen - (email), Peter Topalov - (email)

 Abstract       References       Full Text      Related Articles

8

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

9

Neumann problem for non-divergence elliptic and parabolic equations with BMO$_x$ coefficients in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4895 - 4914, 2016

Doyoon Kim - (email), Hongjie Dong - (email), Hong Zhang - (email)

 Abstract       References       Full Text      Related Articles

10

Local strong solutions to the compressible viscous magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1617 - 1633, 2016

Tong Tang - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

11

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

12

Well-posedness for a class of nonlinear degenerate parabolic equations

DCDS Supplements  Volume 2015, Issue special, Pages : 455 - 463, 2015

Giuseppe Floridia - (email)

 Abstract       References       Full Text      Related Articles      

13

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

14

Strong solutions to compressible barotropic viscoelastic flow with vacuum

Kinetic and Related Models  Volume 8, Issue 4, Pages : 765 - 775, 2015

Tong Tang - (email), Yongfu Wang - (email)

 Abstract       References       Full Text      Related Articles

15

Well-posedness and ill-posedness results for the regularized Benjamin-Ono equation in weighted Sobolev spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 4, Pages : 1327 - 1341, 2015

G. Fonseca - (email), G. Rodríguez-Blanco - (email), W. Sandoval - (email)

 Abstract       References       Full Text      Related Articles

16

Existence results for compressible radiation hydrodynamic equations with vacuum

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1023 - 1052, 2015

Yachun Li - (email), Shengguo Zhu - (email)

 Abstract       References       Full Text      Related Articles

17

A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 761 - 794, 2015

Kyeong-Hun Kim - (email), Kijung Lee - (email)

 Abstract       References       Full Text      Related Articles

18

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4323 - 4341, 2014

Takeshi Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

19

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1553 - 1561, 2014

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

20

Ultrafunctions and applications

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 593 - 616, 2014

Vieri Benci - (email), Lorenzo Luperi Baglini - (email)

 Abstract       References       Full Text      Related Articles

21

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1337 - 1345, 2013

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

22

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

23

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 851 - 866, 2012

Yu-Zhu Wang - (email), Yin-Xia Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Blow-up phenomena for the 3D compressible MHD equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1835 - 1855, 2012

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

25

A blow-up criterion for the 3D compressible MHD equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1167 - 1183, 2011

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email), Zujin Zhang - (email)

 Abstract       References       Full Text      Related Articles

26

Elliptic problems with $L^1$-data in the half-space

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 369 - 397, 2011

Chérif Amrouche - (email), Huy Hoang Nguyen - (email)

 Abstract       References       Full Text      Related Articles

27

Some identities on weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 427 - 434, 2011

Tahar Z. Boulmezaoud - (email), Amel Kourta - (email)

 Abstract       References       Full Text      Related Articles

28

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

29

Global solutions to the incompressible magnetohydrodynamic equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 763 - 783, 2011

Xiaoli Li - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

30

$L^1$ maximal regularity for the laplacian and applications

DCDS Supplements  Volume 2011, Issue Special, Pages : 495 - 504, 2011

Yoshikazu Giga - (email), Jürgen Saal - (email)

 Abstract       Full Text      Related Articles      

31

Global regular solutions to the Navier-Stokes equations with large flux

DCDS Supplements  Volume 2011, Issue Special, Pages : 1234 - 1243, 2011

Joanna Rencławowicz - (email), Wojciech M. Zajączkowski - (email)

 Abstract       Full Text      Related Articles      

32

Existence and continuity of strong solutions of partly dissipative reaction diffusion systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1319 - 1328, 2011

Zhoude Shao - (email)

 Abstract       Full Text      Related Articles      

33

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 825 - 847, 2011

Elder J. Villamizar-Roa - (email), Elva E. Ortega-Torres - (email)

 Abstract       References       Full Text      Related Articles

34

Generalized solutions to nonlinear stochastic differential equations with vector--valued impulsive controls

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 595 - 613, 2010

Monica Motta - (email), Caterina Sartori - (email)

 Abstract       References       Full Text      Related Articles

35

On the stability problem for the Boussinesq equations in weak-$L^p$ spaces

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 667 - 684, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

36

Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1491 - 1508, 2009

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

37

Iterative method for mass diffusion model with density dependent viscosity

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 823 - 841, 2008

Francisco Guillén-González - (email), Mamadou Sy - (email)

 Abstract       Full Text      Related Articles

38

On a class of anisotropic nonlinear elliptic equations in $\mathbb R^N$

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 149 - 162, 2007

Francois van Heerden - (email), Zhi-Qiang Wang - (email)

 Abstract       Full Text      Related Articles

39

Singular boundary conditions and regularity for the biharmonic problem in the half-space

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 957 - 982, 2007

Chérif Amrouche - (email), Yves Raudin - (email)

 Abstract       Full Text      Related Articles

40

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

41

Regularity of the Navier-Stokes equation in a thin periodic domain with large data

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 67 - 86, 2006

Igor Kukavica - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

42

Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients

Communications on Pure and Applied Analysis  Volume 5, Issue 1, Pages : 155 - 179, 2005

Luisa Moschini - (email), Guillermo Reyes - (email), Alberto Tesei - (email)

 Abstract       Full Text      Related Articles

43

The exponential behavior of Navier-Stokes equations with time delay external force

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 997 - 1018, 2005

Takeshi Taniguchi - (email)

 Abstract       Full Text      Related Articles

44

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles